MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annals of allergy · 1993

Salsalate-induced pancytopenia in a patient with systemic lupus erythematosus.

Lisse J R, Lavery J P, Goeken N E

Клинический случайСтатьяПеревод в очереди

Аннотация

After a patient with a history of systemic lupus erythematosus in remission was given salsalate, all of her hematologic elements, especially leukocytes, profoundly decreased within hours, although the patient was receiving steroids. She had been challenged with salsalate at an earlier date, with a similar but less impressive drop in blood counts. Granulocytotoxic antibodies persisted during this episode in contrast to declining lymphocytotoxic and anti-native DNA antibodies that accompanied a remission of systemic lupus. This is the first case of this kind occurring with salsalate therapy and may have represented preformed antibodies induced by salsalate.

Для цитирования: Lisse J R, Lavery J P, Goeken N E. Salsalate-induced pancytopenia in a patient with systemic lupus erythematosus.. Annals of allergy. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.